# SDR SWIA2017122944113

- Difficulty date: December 28, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 40,813 hours, 34,514 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RECEIVED A RIGHT WINDSHIELD HEAT CAUTION - RIGHT WINDSHIELD CRACKED. RAN QRH AND MANUALLY CONTROLLED PRESSURIZATION, HOWEVER THE NUMBERS WERE TOO HIGH IN THE CABIN. DECLARED AN EMERGENCY AND DID A QUICK DESCENT AND DIVERTED. (FLT 4668) FO: 12/28/2017 CLOSED. REMOVED AND REPLACED WINDSHIELD IAW AMM.
